User Profile
Would it be a reasonable concern to bring up with my psychiatrist in a few days that I believe that the Zoloft/Dexedrine combo of medication I am on would be contributing to my fatigue symptoms because of the zoloft decreasing norepinephrine and dopamine as well as the high dose Dexedrine decreasing my natural ability to produce those two catecholamines?

I feel better with energy off psychotropic medications, yet I notice my mood seems to get worse with them so balancing these two particular areas of my health have been more frustrating than I can possibly convey to you.


Did you find this post helpful?
|

User Profile
replied August 28th, 2018
Chronic Fatigue Syndrome Answer A64326
Welcome to e health forum.

Yes, it is possible that combination of psychiatric medications can have various side effects and hence you should speak to your treating psychiatrist who can help you in this regard.

Either a dose adjustment or a change of those medications can help in helping your symptoms and make you feel better.

I hope this helps.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
Must Read
What is chronic fatigue syndrome? We outline the medical definition and different types of CFS in this intro section....
What causes chronic fatigue? And who does it affect? We outline the main factors doctors think contribute to CFS in this section....
Symptoms of chronic fatigue are also common to other disorders. Learn to identify CFS symptoms and when to seek medical help here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Chronic Fatigue Syndrome , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.